| Model Number |
GIF-H180J |
| Medical Device Problem Code |
Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/27/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was observed that during the device evaluation, the gastrointestinal videoscope exhibited the light guide cover lens had foreign material.There was no patient involvement.
Additional Manufacturer Narrative
The device was returned to olympus for inspection and the reported failure was confirmed.A root cause could not be identified.Based on the results of the investigation: the most probable cause of the reportable malfunction related to foreign material was not established, which indicates that the investigation findings do not lead to a clear conclusion about the cause of the reported adverse event.In addition, the following reportable malfunctions were identified during the device evaluation: the lens glue was chipped.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.